Translator Disclaimer
Fall 2020 Terminal value problems of fractional evolution equations
Lu Zhang, Yong Zhou, Bessem Samet
J. Integral Equations Applications 32(3): 377-393 (Fall 2020). DOI: 10.1216/jie.2020.32.377

Abstract

Terminal value problems of a class of nonlinear fractional evolution equations with Weyl–Liouville derivative are considered. By using Fourier transforms, such a problem is converted into a singular integral equation on infinite interval. Some sufficient conditions are obtained to ensure the existence of a mild solution when the semigroup is compact or noncompact. Finally, an example is provided to illustrate our results.

Citation

Download Citation

Lu Zhang. Yong Zhou. Bessem Samet. "Terminal value problems of fractional evolution equations." J. Integral Equations Applications 32 (3) 377 - 393, Fall 2020. https://doi.org/10.1216/jie.2020.32.377

Information

Received: 15 October 2018; Accepted: 22 June 2019; Published: Fall 2020
First available in Project Euclid: 17 September 2020

zbMATH: 07283063
MathSciNet: MR4150706
Digital Object Identifier: 10.1216/jie.2020.32.377

Subjects:
Primary: 26A33, 34K37, 37L05, 47J35

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 3 • Fall 2020
Back to Top